MathSciNet Relay Station
MathSciNet bibliographic data
MR27895 41.1X
Erdös, P.; Turán, P. On a problem in the theory of uniform distribution. I. Nederl. Akad. Wetensch., Proc. 51, (1948) 1146–1154 = Indagationes Math. 10, 370–378 (1948).
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement